# SDR REXA2013051100802

- Difficulty date: May 11, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY FWD TCAS ANTENNA DOUBLER CORRODED. REMOVED FABRICATED & REPLACED E & E BAY TCAS ANTENNA DOUBLER IAW CRJ 900 SRM 51-42-06 & CRJ 900 SRM 51-24-21.
